I am a 24 year old man. I started taking Finasteride about 3 months ago and quit after 2 weeks because it gave me bad sides, zero libido and ED. Since then, its been coming back but… I feel an attraction to men that I’ve never felt before… like a deep physical and sexual attraction and in fact i feel as if I have no attraction to women… I don’t know if this is from the Finasteride or what but I have no fucking idea what to do.
It’s been reported before.
Gay hookup apps I suppose.
Have you seen an endocrinologist before or after these feelings, that, as mentioned, have been reported before?
An endocrinologist may be able to see something through testing that could get us closer to understanding what’s happening.
These changes may be transient, and labs may catch them. And don’t worry too much, when things balance out, you’ll go back to preferring women, just like most of the rest of us.
so am I gay forever?
Nah, just until we figure out how target what made you gay and reverse it with an appropriate tool
Contribute to our community projects and we will get there faster
I just looked it up. There are lots of articles about trans people experiencing sexual orientation changes after TRT or surgery. It happens even to some cis people naturally as they age, but I am sure that’s not the case here. I second what NewYorker said.
Yes, as bizarre as it may sound, changes in sexual preference due to finasteride consumption have been reported before. I used to be very skeptical that this was possible but take a look at this post: Sexual Orientation Change - I am now gay
Also I don’t think it’s permanent, it could fade and return to normal. You have quit finasteride still relatively recently and many people report lots of fluctuations in symptoms. Try to have faith that it may soon all fade and that you return to normal again.
If it turned me gay I’d be devastated I couldn’t take the rejection from men aswell. It would be too much
I remember seeing this on another thread here and laughed at the possibility but It’s been documented that endocrine disruption can lead to feminisation in the male brain leading to change in sexuality. This is a report done on Atrazine on male frogs: